# SDR ASAA2015081212862

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 21,069 hours, 6,380 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL FL380 IN CRUISE.  RIGHT FMC MASTER.  LEFT FMC P/RST LIGHT ILLUMINATED FOLLOWED BY LT MAP DISPLAY DATA REMOVED AND "VTK" ILLUMINATED ON NAV DISPLAY.  LEFT CDU MENU DISPLAY WITH NO FMC ON MENU.  AFTER 2 MIN ALL DATA AND INDICATIONS REBUILT ITSELF TO NORMAL DISPLAYS.  ACFT GROUNDED.  RESET BOTH FMC SYSTEMS AND TESTS NORMAL IAW FIM 34-61, TASK 807.  ETOPS SIGNIFICANT SYS, GROUND VERIFICATION SUCCESSFUL.
